Alert archive / North Carolina / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 8, 2009, 12:55 AM EDT for Wilson County, North Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2009, 12:55 AM EDT (04:55 UTC)
- Expired
- May 8, 2009, 1:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 4.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 080455
SVRRAH
NCC195-080545-
/O.NEW.KRAH.SV.W.0065.090508T0455Z-090508T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1255 AM EDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 145 AM EDT
* AT 1254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER SIMS...OR 13 MILES EAST OF LINWOOD...
MOVING EAST AT 30 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58
MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SIMS...
LUCAMA...
LUCAMA...
WILSON...BLACK CREEK...
WILLBANKS...SARATOGA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3558 7793 3561 7813 3575 7813 3580 7791
3581 7778 3565 7772
TIME...MOT...LOC 0455Z 264DEG 19KT 3570 7809
$$
BADGETT2 follow-up statements
000
WWUS52 KRAH 080523
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
123 AM EDT FRI MAY 8 2009
NCC195-080545-
/O.CON.KRAH.SV.W.0065.000000T0000Z-090508T0545Z/
WILSON NC-
123 AM EDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR WILSON COUNTY...
AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 5 MILES EAST
OF WILSON TO SARATOGA... OR 15 MILES WEST OF FARMVILLE...MOVING EAST
AT 30 MPH.
LIGHTNING WILL CONTINUE TO POSE A SIGNIFICANT HAZARD WITH THIS STORM.
ONE HOUSE IN THE CITY OF WILSON WAS REPORTEDLY STRUCK BY LIGHTNING
SINCE 100 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN AN INTERIOR ROOM OF YOUR HOUSE OR DWELLING UNTIL
THIS STORM PASSES.
IF YOU OBSERVED DAMAGING WINDS OR LARGE HAIL...PLEASE NOTIFY YOUR
NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
&&
LAT...LON 3558 7793 3561 7813 3575 7813 3580 7791
3581 7778 3565 7772
TIME...MOT...LOC 0520Z 276DEG 26KT 3566 7783
$$
BADGETT000
WWUS52 KRAH 080548
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
148 AM EDT FRI MAY 8 2009
NCC195-080557-
/O.EXP.KRAH.SV.W.0065.000000T0000Z-090508T0545Z/
WILSON NC-
148 AM EDT FRI MAY 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR WILSON COUNTY EXPIRES AT 145
AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED DAMAGING WINDS OR LARGE HAIL... PLEASE NOTIFY YOUR
NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3558 7793 3561 7813 3575 7813 3580 7791
3581 7778 3565 7772
TIME...MOT...LOC 0523Z 281DEG 29KT 3564 7779
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:15 AM EDT, 40 minutes earlier.
Area forecast discussion, May 8, 12:15 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1215 AM EDT FRI MAY 8 2009 SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED. .SYNOPSIS... A TROUGH OF LOW PRESSURE OVER THE EASTERN UNITED STATES WILL COMBINE WITH SEVERAL UPPER LEVEL DISTURBANCES TO TRIGGER SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1215 AM FRIDAY... SEVERE THUNDERSTORM WATCH CANCELED. STORMS THAT FORMED OVER WAKE... SOUTHERN CHATHAM AND LEE WERE PUSHING SEVERE LIMITS JUST BEFORE 1200 AM. THEREFORE... WE HAD TO HOLD ON TO THE WATCH UNTIL 1215 AM. TARGET FOR LARGE HAIL HAS BEEN 60 DBZ TO AROUND 22K FEET AND 55 DBZ TO 25K... WITH VILS OF 40+ AND ECHO TOPS AT OR ABOVE 40K FEET. CONVECTION FROM HERE ON THROUGH THE OVERNIGHT SHOULD PRODUCE LOCALLY HEAVY RAIN... GUSTY WINDS TO 40 MPH... AND SMALL HAIL (REMAIN BELOW SEVERE LIMITS). SOME SMALL STREAM AND CREEKS MAY HAVE MINOR FLOODING WHERE THE LOCALLY HEAVY RAIN OCCURS. THIS SHOULD BE SOUTHEAST OF A LINE EXTENDING FROM SEAGROVE TO SANFORD... TO RALEIGH AND ROCKY MOUNT. LOCALLY UP TO 1.5 INCHES CAN OCCUR IN 30 TO 45 MINUTES. -BADGETT WE WILL MAINTAIN HIGHEST POP SE... GRADUATING TO NIL NW... ENDING OVERNIGHT. EXPECT PARTLY CLOUDY SKIES WITH SOME PATCHY FOG AFTER 400 AM WITH NIL POP. LOWS TONIGHT MAINLY IN THE LOWER TO MID 60S. && .SHORT TERM /FRIDAY/... AS OF 240 PM THURSDAY... FRIDAY...CONDITIONALLY UNSTABLE AIR MASS WILL REMAIN ON PLACE BUT FOCUS FOR CONVECTIVE DEVELOPMENT ASIDE FROM INSOLATION WILL NOT ARRIVE UNTIL LATE IN THE DAY OR AFTER SUNSET. EXPECT SCATTERED CONVECTION TO FIRE WITH A FEW STORMS BRIEFLY SEVERE LATE IN THE DAY. STEADY SW FLOW AND DECENT INSOLATION WILL MAKE IT FEEL LIKE EARLY SUMMER. LOW LEVEL THICKNESSES TOP OUT NEAR 1410M. PREVIOUS FORECAST OF MID/UPPER 80S LOOKS ON TARGET. && .LONG TERM TERM /FRIDAY NIGHT THROUGH THURSDAY/... AS OF 340 PM THURSDAY... WARM SOUTHWEST FLOW OVER THE AREA FRIDAY NIGHT WILL RESULT IN CONTINUATION OF UNSETTLED WEATHER SATURDAY AS WE REMAIN IN WARM SECTOR... WITH BOUNDARY ALONG THE NORTH CAROLINA/VIRGINIA BORDER. LOWS FRIDAY NIGHT WILL BE IN THE 60S. HIGHS SATURDAY WILL BE IN THE 80S WITH LOWER 90S ACROSS THE SOUTH AND EAST. A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE SATURDAY AFTERNOON/SATURDAY EVENING... LINGERING SOUTH OF THE AREA THROUGH EARLY MONDAY. UPPER LEVEL WESTERLY FLOW OVERRUNNING THE NORTHEAST SURFACE COULD ENHANCE PRECIPITATION ESPECIALLY OVER THE SOUTHERN PORTION OF THE CWA. ALSO THE WESTERLY FLOW WILL AID IN PUSHING THE MERCURY UPWARDS. LOWS SATURDAY NIGHT WILL BE IN THE 60S... DROPPING INTO THE 50S SUNDAY NIGHT. HIGHS SUNDAY WILL BE IN THE 70S NORTH TO LOWER 80S SOUTH... COOLING TO THE 70S MONDAY. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTHWEST MONDAY EVENING... AND REMAIN ENTRENCHED ALONG THE ATLANTIC SEABOARD THROUGH WEDNESDAY MORNING. AS THE HIGH MOVES EAST AND SOUTHEAST WEDNESDAY NIGHT AND THURSDAY... MOISTURE WILL INCREASE ACROSS THE WEST AND NORTH. HIGHS TUESDAY THROUGH THURSDAY WILL BE IN THE 70S... EXCEPT FOR SOME LOWER 80S ACROSS THE SOUTHEAST ON THURSDAY. LOWS WILL BE IN THE 50S TUESDAY NIGHT AND WEDNESDAY NIGHT. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... AS OF 745 PM THURSDAY... A MOIST AND CONDITIONALLY UNSTABLE AIR MASS WILL REMAIN IN PLACE ACROSS CENTRAL NC THROUGH THE WEEKEND. THIS WILL RESULT IN MAINLY VFR CONDITIONS WITH PERIODS OF MVFR/IFR DUE TO SCATTERED AFT/EVE CONVECTION AND EARLY MORNING FOG AND/OR STRATUS. ISOLD CONVECTION REMAINS POSSIBLE ACROSS ALL OF CENTRAL NC THIS EVENING INTO THE OVERNIGHT HOURS (THROUGH ROUGHLY 06Z) IN ASSOC/W A QUICK MOVING MID-LEVEL IMPULSE CURRENTLY (AS OF 00Z) APPROACHING WESTERN NC. OTHER THAN THE POSSIBILITY OF BRIEF MVFR/IFR CONDITIONS IN AN ISOLATED SHOWER/STORM...EXPECT VFR CONDITIONS THROUGH 06Z. THERE WILL BE A POSSIBILITY OF MVFR/IFR FOG BETWEEN 08-12Z FRI MORNING AT ALL TAF SITES. OTHERWISE...EXPECT PREDOMINATELY VFR CONDS THROUGH THE TAF PERIOD. EXPECT ANY CONVECTION FRIDAY AFTERNOON TO HOLD OFF UNTIL LATE IN THE DAY (AFTER 21Z). MAY SEE CONVECTION PERSIST A BIT LONGER FRIDAY NIGHT AS UPPER LEVEL TROUGH CROSSES REGION. THE MOIST AND UNSTABLE AIR MASS WILL PERSIST ACROSS THE REGION THROUGH EARLY NEXT WEEK. A LINGERING SURFACE BOUNDARY WILL HELP TO INITIATE SCATTERED CONVECTION EACH AFTERNOON/EVENING. THIS WILL RESULT IN PERIODS OF MVFR/IFR CONDITIONS. -VINCENT/WSS && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT SHORT TERM...WSS LONG TERM...RHJ AVIATION...VINCENT/WSS
Hazardous weather outlook, May 8, 12:29 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1229 AM EDT FRI MAY 8 2009 NCZ007>011-021>028-038>043-073>078-083>086-088-089-090430- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1229 AM EDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ALONG AND SOUTHEAST OF A LINE EXTENDING FROM SOUTHERN PINES TO RALEIGH TO ROCKY MOUNT... GRADUALLY ENDING OVERNIGHT. LOCALLY HEAVY RAINFALL OF UP TO 1.5 INCHES IN 30 TO 45 MINUTES WILL OCCUR WITH THE STRONGER STORMS. FREQUENT LIGHTNING... GUSTY WINDS TO 40 MPH AND SMALL HAIL CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG DAYTIME HEATING AND AN APPROACHING UPPER LEVEL TROUGH LATE IN THE DAY WILL SUPPORT SCATTERED STRONG TO SEVERE LATE AFTERNOON THUNDERSTORMS... MAINLY OVER THE NORTHWEST PIEDMONT FRIDAY. THERE MAY BE ANOTHER CHANCE OF STRONG TO SEVERE STORMS SATURDAY AFTERNOON AND EVENING AS ADDITIONAL UPPER LEVEL DISTURBANCES APPROACH IN THE STRONG JUST ALOFT. BADGETT
In the hours before
Local storm report, May 7, 10:50 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1050 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 5 E FREMONT 35.55N 77.89W
05/07/2009 WAYNE NC COUNTY OFFICIAL
WAYNE COUNTY 911 CENTER REPORTED A COUPLE OF TREES DOWN
ACROSS TURNER SWAMP ROAD JUST NORTH OF EUREKA ASSOCIATED
WITH EVENING THUNDERSTORM WINDS.
&&
TDHLocal storm report, May 7, 10:51 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1051 PM EDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 6 SSE HOPE MILLS 34.89N 78.93W
05/07/2009 CUMBERLAND NC COUNTY OFFICIAL
CUMBERLAND COUNTY 911 REPORTED ONE TREE DOWN ACROSS THE
ROAD AT THE INTERSECTION OF ROSLIN FARM ROAD AND JOHN
MCMILLAN ROAD. TIME ESTIMATED FROM RADAR.
&&
VINCENTSpecial weather statement, May 7, 11:34 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1134 PM EDT THU MAY 7 2009 NCZ027-041-042-080430- JOHNSTON-NASH-WAKE- 1134 PM EDT THU MAY 7 2009 ...THUNDERSTORMS WITH VERY HEAVY RAIN AND GUSTY WINDS FROM APEX TO NEAR THE RDU AIRPORT MOVING EAST INTO RALEIGH... AT 1132 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER RDU INTERNATIONAL AIRPORT...OR ABOUT 6 MILES NORTHEAST OF CARY...MOVING EAST AT 25 MPH. OTHER THUNDERSTORMS WERE OVER JORDAN LAKE MOVING INTO THE APEX AND CARY AREAS. THE STRONG THUNDERSTORMS WILL BE OVER APEX AND RALEIGH AROUND 1150 PM EDT... NEW HOPE AROUND 1210 AM EDT... KNIGHTDALE AROUND 1220 AM EDT. GUSTY WINDS OF 30 TO 35 MPH... HEAVY RAIN... SMALL HAIL... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. TAKE SHELTER INDOORS UNTIL THESE STORMS PASS. BADGETT
Special weather statement, May 7, 11:51 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1151 PM EDT THU MAY 7 2009 NCZ027-041-042-080430- JOHNSTON-NASH-WAKE- 1151 PM EDT THU MAY 7 2009 ...THUNDERSTORMS WITH VERY HEAVY RAIN OVER APEX AND RALEIGH... AT 1150 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM RDU INTERNATIONAL AIRPORT EAST OVER RALEIGH... AND FROM APEX TO CARY... MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORMS WILL AFFECT RALEIGH... KNIGHTDALE... WENDELL... AND ZEBULON THROUGH 1230 AM... APEX... CARY... AND GARNER THROUGH 1245 AM. GUSTY WINDS OF 30 TO 40 MPH... VERY HEAVY RAIN... SMALL HAIL... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. TAKE SHELTER INDOORS UNTIL THESE STORMS PASS. BADGETT
Special weather statement, May 8, 12:42 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1242 AM EDT FRI MAY 8 2009 NCZ027-041-042-080530- JOHNSTON-NASH-WAKE- 1242 AM EDT THU MAY 8 2009 ...THUNDERSTORMS WITH VERY HEAVY RAIN EXTENDING FROM CLAYTON TO WENDELL... AND BAILEY... ...SCATTERED THUNDERSTORMS REDEVELOPING FROM JORDAN LAKE THROUGH RALEIGH... MOVING EAST... AT 1241 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHERN JOHNSTON AND SOUTHERN NASH COUNTIES. THE STRONGEST STORMS WERE JUST SOUTHWEST OF BAILEY... MOVING EAST AT 30 MPH. THESE STORMS WILL CONTINUE TO AFFECT CLAYTON AND BAILEY THROUGH 130 AM WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING. SMALL HAIL AND GUSTY WINDS TO 40 MPH CAN ALSO BE EXPECTED. OTHER THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO REDEVELOP BACK TO THE WEST OVER WESTERN AND CENTRAL WAKE COUNTY. THESE STORMS WILL AFFECT RALEIGH AND KNIGHTDALE WITH HEAVY RAIN THROUGH 130 AM. TAKE SHELTER INDOORS UNTIL THESE STORMS PASS. BADGETT
Special weather statement, May 8, 12:43 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1243 AM EDT FRI MAY 8 2009 NCZ075>077-080545- HARNETT-LEE-MOORE- 1243 AM EDT FRI MAY 8 2009 ...STRONG THUNDERSTORMS WILL MOVE ACROSS LEE...HARNETT AND MOORE COUNTIES THROUGH 145 AM EDT... AT 1239 AM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER TRAMWAY... CARTHAGE... AND LEMON SPRINGS ...MOVING EAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... PINEVIEW... TIMBERLAKE... CARTHAGE... TRAMWAY... WHISPERING PINES... AND SOUTHERN PINES. GUSTY WINDS OF 35 TO 45 MPH...VERY HEAVY RAIN... SMALL HAIL... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN SMALL TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. BSD
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:01 PM EDT | Areal Flood Advisory | RAH | Wayne | 3 hr |
| May 8, 1:17 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Johnston, Nash, Wake, Wilson | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.